MAUDE Adverse Event Report: MEDCOMP 11.5F DUO-FLOW IJ CATHETER; ST HEMODIALYSIS CATHETER

MEDCOMP 11.5F DUO-FLOW IJ CATHETER; ST HEMODIALYSIS CATHETER
Model Number XTP114IJSE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated by the contract manufacturer.We are waiting for the sample to be returned for evaluation.
 
Event or Problem Description
Prior to the start of dialysis the dressing was opened and the catheter suture wing was found broken.
 
Additional Manufacturer Narrative
The supplier opened an internal capa to perform an in-depth investigation.The evaluation of the returned samples and retained samples indicated that the material was exposed to excessive heat.Root cause: temperature fluctuation on the boy molding machine contributed to the reported failure.Corrective action plan: the suture wing will no longer manufactured on the boy molding machine.All manufacturing will be performed on the toyo machine.Preventative action plan: update to the inspection and workmanship standard to provide instructions for additional visual and functional inspection methods.

Brand Name
11.5F DUO-FLOW IJ CATHETER
Common Device Name
ST HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7309472
Report Number2518902-2018-00016
Device Sequence Number13672439
Product Code MSD
UDI-Device Identifier00884908058857
UDI-Public884908058857
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/29/2021
Device Model NumberXTP114IJSE
Device Catalogue NumberXTP114IJSE
Device Lot NumberMCCL210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight79